# SDR AALA2020021109047

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 14,156 hours, 5,468 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L435206
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK CAPTAINS AFT WINDOW DELAMINATION ON THE FORWARD EDGE. REPLACED WINDOW PER AMM 56-11-12.
